Strong endomorphism kernel property for monounary algebras
Mathematica Bohemica, Tome 143 (2018) no. 2, pp. 161-171
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
All monounary algebras which have strong endomorphism kernel property are described.
All monounary algebras which have strong endomorphism kernel property are described.
DOI :
10.21136/MB.2017.0056-16
Classification :
08A30, 08A35, 08A60
Keywords: (strong) endomorphism; congruence; kernel; connected monounary algebra; cycle
Keywords: (strong) endomorphism; congruence; kernel; connected monounary algebra; cycle
@article{10_21136_MB_2017_0056_16,
author = {Halu\v{s}kov\'a, Em{\'\i}lia},
title = {Strong endomorphism kernel property for monounary algebras},
journal = {Mathematica Bohemica},
pages = {161--171},
year = {2018},
volume = {143},
number = {2},
doi = {10.21136/MB.2017.0056-16},
mrnumber = {3831484},
zbl = {06890412},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0056-16/}
}
TY - JOUR AU - Halušková, Emília TI - Strong endomorphism kernel property for monounary algebras JO - Mathematica Bohemica PY - 2018 SP - 161 EP - 171 VL - 143 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0056-16/ DO - 10.21136/MB.2017.0056-16 LA - en ID - 10_21136_MB_2017_0056_16 ER -
Halušková, Emília. Strong endomorphism kernel property for monounary algebras. Mathematica Bohemica, Tome 143 (2018) no. 2, pp. 161-171. doi: 10.21136/MB.2017.0056-16
Cité par Sources :